Loading...
Please wait, while we are loading the content...
Similar Documents
Blow-up phenomena and stability of solitary waves for a generalized Dullin-Gottwald-Holm equation
| Content Provider | Semantic Scholar |
|---|---|
| Author | Dündar, Nurhan Polat, Necat |
| Copyright Year | 2013 |
| Abstract | In this work, we consider the Cauchy problem of the generalized Dullin-Gottwald-Holm equation. We establish a blow-up result for the generalized Dullin-Gottwald-Holm equation. In addition to this, we investigate the stability of solitary wave solutions of the equation. |
| Starting Page | 1 |
| Ending Page | 15 |
| Page Count | 15 |
| File Format | PDF HTM / HTML |
| DOI | 10.1186/1687-2770-2013-226 |
| Volume Number | 2013 |
| Alternate Webpage(s) | https://boundaryvalueproblems.springeropen.com/track/pdf/10.1186/1687-2770-2013-226 |
| Alternate Webpage(s) | https://doi.org/10.1186/1687-2770-2013-226 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |